# SDR GTIA2024021337908

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 60,812 hours, 28,017 cycles
- Engine: Iae V2524A5
- Engine time: 59,444 hours, 27,758 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198E01
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENG 1 STALL IN CRUISE AT FL360-PERFORMED TSM 71-00-00-810-808-A STEPS 4.D 1-9. ENGINE POWER ASSURANCE PENDING.106057.  PER TSM 71-00-00-710-013-2. HIGH POWER ASSURANCE TEST PERFORMED. OPS CHECK GOOD. PLANE GOOD TO REMAIN IN SERVICE.
